... went from 150 to 225 about four weeks ago and started getting this weird shaky/weak leg thing the day I upped my dose and it has not gotten any better, in fact it may have gotten worse. Just wondering if it's a side effect of the 225. Didn't have this at all on the 150. Thanks for your thoughts!
I would be checking with your dr just to be sure. I would in my opinion say I had side effects begin the first few days I upped my dose..sweating and increased anxiety. But then that could just be me anyway..sometimes I'm never sure if it's my symptoms or side effects. Sorry if I'm not much help X
I had awful side effects on the FIRST day and every time I upped my dose, I had headaches, extreme anxiety, nausea, insomnia, brain zaps, shakiness, a whooshing in my head, tinnitus, dizziness. And I had an awful time weaning off of it. I will never take it again. The withdrawal effects were even worse and lasted for weeks! G
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2012 • 2 answers
Posted 4 Jan 2014 • 2 answers
Posted 27 Jan 2014 • 3 answers
Posted 24 Feb 2014 • 2 answers
Posted 18 Aug 2016 • 3 answers